# SDR DL76L060441

- Difficulty date: May 27, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 43,187 hours, 6,627 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L1 EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED, NO HELP.  RANG OUT D1080 PIN 9 TO L388.  FOUND TERMINATION L388 BAD.  RETERMINATED LIGHT L388 CKS GOOD.
